# SDR NACA2022031200001

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 83,697 hours, 14,020 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,088 hours, 710 cycles
- System (JASC): 8011 · Engine Starter
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NO START. BLEED N1 CHECKED OUT AT 35 PSI. N2 UP TO 21.5, NO FUEL FLOW OR SPAR VALVE LIGHT ON. INSPECTED #2 ENGINE START VALVE, NO DEFECTS FOUND, OPS CHECK GOOD REF AMM 80-11-01/601
